# SDR CALA2021120102208

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27558
- Aircraft time: 97,552 hours, 20,251 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: 416N242Y52
- Part serial: NSA
- Condition: Worn
- Location: Lh Offwing Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO NR 9288720. LH OFF WING SLIDE SYSTEM DOOR HANDLE WILL NOT LOCK IN THE OPEN POSITION DURING OPERATIONAL CHECK. REF LOG PAGE7523043 CLOSED IN ERROR, SDR REQUIRED. TRANSCRIBED FROM HAECO LOG 9288720. REMOVED AND REPLACED LH OFF WING SLIDE SYSTEM DOOR HANDLE PAD IAW 757-200 AMM 25-65-12 AND 757-200 AMM 20-00-00.
